# SDR USAA2011020490517

- Difficulty date: December 7, 2010
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 49,958 hours, 7,650 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: F53479461
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S2 - MAJOR REPAIR - CRACK ON STRINGER AT FR79 + 12 INCHES, S26R.  REPAIRED STRINGER AT FR79 + 12 INCHES, S26R IAW A330 SRM 53-00-13.
